MathSciNet Relay Station
MathSciNet bibliographic data
MR1116270 20D20
Cheng, Kai Nah; Deaconescu, M.; Lang, Mong-Lung; Shi, Wu Jie Corrigendum and addendum to: "Classification of finite groups with all elements of prime order'' [Proc. Amer. Math. Soc. 106 (1989), no. 3, 625–629; MR0969518] by Deaconescu. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1205–1207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement